# SDR SIMA20190810003

- Difficulty date: August 10, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000700
- Aircraft time: 4,654 hours, 3,092 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT LH WINGLET TO WING SPAR 1 ATTACH FITTING FOR CRACKING.-C/A-COMPLIED WITH GVI OF LH WINGLET TO WING SPAR 1 ATTACH FITTING AND EDDY CURRENT INSPECTION IAW ENVOY NDT MANUAL TASK ET 0400-1 AND FOUND TO BE CRACKED. SEE ITEM 2 OF THIS NRWC.
